# SDR DHL2002742001

- Difficulty date: January 4, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND SMOKE DETECTOR POSITION 5 INOP.  SMOKE DETECTOR POSITION NR 5 INOP DEFERRED PER MEL 26-14-1 CAT C DMI 8187 REQUIRES SMOKE DETECTOR P/N 30-284-2.
